# SDR 2007FA0000626

- Difficulty date: June 6, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N18RF
- Make and model: Raythn 390
- Aircraft serial: RB127
- Aircraft time: 322 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: EM9159REVC
- Part serial: 05111651
- Condition: Sticking
- Location: Hydraulic Sys
- Part time: 85 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT HYDRAULIC SHUTOFF VALVE INITIALLY STUCK DURING PREFLIGHT TEST, THEN OPENED.  REPLACED VALVE WITH NEW UNIT, FUNCTIONAL TESTS, OK.  REMOVED VALVE ASSY, PN 39045AS65014-003, MANUFACTURED 11/2005.  (K)
